# SDR DL73S041060

- Difficulty date: November 23, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 48,890 hours, 39,035 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6547952524A
- Condition: Cracked
- Location: C2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND IN THE WEB OF THE UPPER FRAME EMANATING FROM A FASTENER HOLE COMMON TO THE UPPER AND LOWER FRAME LAP JOINT.  THE CRACK WAS STOP DRILLED AND THE  FRAME REPAIRED WITH 2 TITANIUM REPAIR ANGLES PER ER/A 095286-14.
